Back pain and loss of libido are common side effects of accutane, it goes away for most when they stop accutane. I had really bad back pain and some loss of libido, I didn't have an issue with erections but sex didn't have the same sensation and I wouldn't be in the mood as much as pre-accutane. Both completely went away for me about 2 months post-accutane, but I was only on it for like a month and a half.
Yeah, I'm trying to be as careful as possible. 50k IU is the most I'll take, which, if I'm correct isn't a crazy amount, but I'm still going to see if I start experiencing any side effects.
50k is still potentially dangerous.
I'd start with > 10k, which is still pushing it, and see what happens. Problem with vitamin a toxicity is when you start experiencing bad side effects, even if you stop, you don't just piss all of it out the next day and poof, all your side effects disappear. It stays in your system for a while. .
Hair loss is common with B5 because megdosing on B5 can cause a deficiency in other B vitamins that are essential for healthy hair. I would invest in a B complex vitamin and Biotin (very important vitamin for healthy hair). OP in the link above said l-cysteine stopped hair loss for him.
I have and several times, but it was only at one person and I didn't do it just for the sake of doing it. It was my friend, and I was always kind of a fitness freak, and one summer I let myself go and started to gain noticeable weight and said friend would always get on my case about gaining weight, so in return, I pointed out his acne (he's had mild acne pretty much his entire life), and started using his acne for insults later on too.
Whether it's karma or not, I've vowed to never ever use someone's skin condition as an insult again no matter what they throw at me. Unless they tan too much and act a douche to begin with, if they start it, then that's not off limits.
My mum and dad both suffered acne around my age, got any tips to get through this Troy from Community
High-five for the recognizing my avatar.
Then yeah, looks like it's heredity and accutane might be the only answer since it changes your DNA script. With that being said, accutane is a high risk-high reward drug, it's a miracle drug for many but also a nightmare for many. There's a long ass thread on people that have suffered from long term side effects from accutane, which I would advise you to read if you're thinking about accutane:
However, as I said, as many horror stories you hear regarding accutane, you'l find just as many miracle stories. It's up to you if you feel like it's worth the risk.
Also, you have the type that acne that is eating away your skin, not sure how much scars bother you, but the longer you wait before getting it treated, the higher chance it will leave scars in the future, so take that into consideration too if you're debating on what treatment to go with.
If you're against accutane, some people have had success with these supplements:
Saw Palmetto (GNC standardized version)
B5 (pantothenic acid) - many people have had success with megadosing on B5 as it reduces sebum, however a potential side effect of megadosing on B5 is hair loss as it causes a deficiency in other vitamins that play a role in hair growth. Some people who have experienced hair loss from B5 said taking a B complex vitamin or l-cysteine will counter the side effect, read here:
Sorry to hear what you're going through, bro. I highly doubt your acne is from not washing your face properly, you wouldn't go from flawless skin to acne like that without warning within a year. It could be heredity, ask your parents if they suffered from bad acne when they were your age.